# SDR UALA2009062401783

- Difficulty date: June 24, 2009
- Submitted: June 28, 2009
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 49,802 hours, 18,136 cycles
- Engine: Iae V2527A5
- System (JASC): 5520 · Elevator Structure
- Part: Bonding Strap
- Condition: Burned
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR INSIDE LOWER ACCESS PANEL 334H B BONDING STRAP BURNED AWAY BY LIGHTNING STRIKE.  REPLACED BONDING STRAP.
